# SDR AALA202109203918

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 33,889 hours, 13,757 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Threshold
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN. SECURED LOOSE THRESHOLD OF FORWARD LAVATORY DOOR FRAME PER AMM 25-40-11.
